# SDR UPS04443092

- Difficulty date: August 15, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 77,131 hours, 17,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT BS 340 UPPER DECK FLOORBEAM FOUND TWO EACH FASTENER HOLES CRACKED AT FRAME WEB BS 340 LT UPPER DECK FLOORBEAM CRACKED FRAME WEB REPAIRED AS PER HX RS R53-12-35182 & UPS EO  B747-5310-20986-A.
